# SDR YENA2024072201019

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 86,996 hours, 32,423 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#451, BOS-MCO. 'EMERGENCY LTS AT ROWS 1ABC, 10 ABC /DEF, 11ABC NOT ILLUMINATED; AT ROWS 1ABC AND 10 ABC REPLACED EMERGENCY LIGHT HARNESS AS PER ESPM 20-48-11. PERFORMED OPS OF EMERGENCY LT TEST AS PER AMM 33-51-11. OPS CHECK GOOD.'
